MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during an emergency care procedure using a glidescope core smart cable, the screen on the connected glidescope core 15-inch fhd monitor turns white and glitches when the laryngoscope touches the patient's tissue.The procedure was completed by doing a blind intubation.No delay in the procedure or harm to the patient was reported.Following the reported incident, the customer later reported that no image was observed at all when the unit was turned on.
 
Additional Manufacturer Narrative
The reported glidescope core smart cable was returned to verathon for evaluation along with the glidescope core 15-inch fhd monitor used during the reported event.A verathon technical service representative (tsr) evaluated the returned devices and confirmed the reported image issue.When connecting the monitor to verathon's test equipment, the display was not showing an image when the unit was powered on.Furthermore, it was found that the monitor's video cable was partially detached.The device failed verathon's visual inspection and device functionality testing.Next, the verathon tsr evaluated the returned smart cable and observed hdmi connector damage, specfically bent pins and plastic damage.The device failed verathon's visual inspection and was unable to be used with verathon's test equipment due to the identified connector damage; however, it is possible for smart cable connector damage to cause the reported image issues.Upon completion of verathon's device evaluation, the monitor's video cable was reseated and returned to the customer.The damaged smart cable was scrapped due to the customer already being provided a replacement cable and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20509037
Report Number9615393-2024-00133
Device Sequence Number15732673
Product Code CCW
UDI-Device Identifier00879123006752
UDI-Public(01)00879123006752(11)231219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown